Recent Topics
Advice needed
Laura222 · 0 replies · 57 views
Diet? for old timers
lunarose · 2 replies · 62 views
NSV!
TexasPrincess08 · 1 replies · 63 views
Extreme Nausea
Farmersdaughter2 · 6 replies · 78 views

blurry vision after surgery...anyone?

jengo1971
on 12/8/10 8:18 am
VSG on 12/06/10 with

My eyes have always been fine, no trouble seeing at all.  Since surgery on Monday my vision is blurry (small print anyway.  large print ok).  As I'm typing now the words aren't clear. Is this normal?  Anyone?  Thanks.

    
   hi there.  pleased to meet you.  ~jennifer                        
marilynstraitwell
on 12/8/10 8:24 am - Houston, TX
odd...... maybe all anesthetics & pain meds? r u dehydrated? u know- - they do tape ur eyes closed during surgery..maybe something 2 do w that... i say increase ur fluids & if doesnt get better in a day or so, call ur dr....
        
snowbaby
on 12/8/10 8:26 am - Durango, CO
VSG on 06/08/10 with
I had the same thing happen. Not sure what causes it but I have read about others who also had this issue.
      Sue 

Bichon Mom2 Oval Sticker


        
VeraG
on 12/8/10 8:55 am - Bonner Springs, KS
VSG on 04/20/10 with
Little Toto just asked me about this the other day.  I didn't have an issue, but she said she is.
     
                                             Living until I die!
 
jennypooh9
on 12/8/10 9:23 am - NC
VSG on 12/02/10 with
I had the same problem.  Nurses said it is a common side effect  to the anti nuasea patch my doc has me wearing behind my ear.
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
Jenny  
5' 2" HW 265
I consider this my re-birth!
       
Kate54
on 12/8/10 9:26 am
 I too am having a much harder time with smaller print than I was before surgery. 

 High wt. 350, surgery wt. 295
        
Little_Toto
on 12/8/10 9:30 am
VSG on 11/30/10 with
Yes, I had the same issue exactly!! I googled my pain medication for side effects and blurred vision is one of the side effects. I'm off the pain medicine now and vision is back to normal. I was taking Lortab elixer. Call your doctor if you're really concerned, though.
(deactivated member)
on 12/8/10 12:43 pm - Edgewood, MD
VSG on 11/16/10 with
did they put a lil patch thing behind your ear?? i had one and when i woke up my vision was blurry, the doc took it off and i was fine.
jengo1971
on 12/8/10 12:56 pm
VSG on 12/06/10 with
Hi Jodie.  Yes I have a patch behind my ear (actually they placed it on my neck under the ear).  Too afraid to remove it yet.  Thanks for the info.
    
   hi there.  pleased to meet you.  ~jennifer                        
Awesomejanine
on 6/30/13 5:41 pm
Had surgery vsg two days ago. Vision is blurry. Took off the nausea patch a few hours ago- still the same.
sonia29
on 6/30/13 6:05 pm

I had that also right after surgery. It's now gone.

 

29y/ 5'4 / HW 265/SW 255/CW 120.1/Final goal 125

    

2novemberboys
on 12/8/10 3:52 pm
I had a Scop patch behind my ear.  I might has well have been reading Chinese everything was so blurry.  I dealt with it until I thought my nausea was under control, and then took that sucker off.  My vision was still messed up for a couple of days til the med got out of my system.